# SDR DALA100623232

- Difficulty date: January 17, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 53,944 hours, 24,399 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GROUND OPERATIONS DOOR 1L ATTACH HINGE AND BEARINGS WERE DAMAGED . REPLACED IAW AMM 20-21-11.
